Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Swelling in the lip, sore throat. Tried kneller wrap on the stomach. Could that be the reason?

hi, just over an hour ago my right side of my bottom lip swelled to about 3x its normal size. the left side is fine. the top lip is fine. i thought maybe its a pimple i had, its not, but now i have a soar throat too. i just tried the kneller wrap on my stomach earlier today and washed my hands immediately afterwards, after applying and taking off. could that still be the culprit?
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM,
It seems that you might be having some allergy due to taking some thing by mouth as it appeared on lip and throat as well.
Nothing to worry.
Take some anti-allergy medicine like Tab Cetrizine or Levo-cetrizine as and when required.
Avoid possible allergen if known to you.
It might be due to Kneller wrap due to synthetic material.
Ok and bye.
Answered: Sun, 28 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor